Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

On the pseudo-resolvent to the kernel of an integral equation


Author: Wallie Abraham Hurwitz
Journal: Trans. Amer. Math. Soc. 13 (1912), 405-418
MSC: Primary 45A05; Secondary 45B05, 45P05
MathSciNet review: 1500925
Full-text PDF Free Access


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 45A05, 45B05, 45P05

Retrieve articles in all journals with MSC: 45A05, 45B05, 45P05


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1912-1500925-9
Article copyright: © Copyright 1912 American Mathematical Society